# SDR IPXA2017020613747

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 111,040 hours, 18,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISOLATORS AFT SIDE OF L1 DOOR DAMAGED.  REPLACED 8 INTERIOR TRIM ISOLATORS IAW SRM 51 40.
